Skip to content

Adaptation

Lewontin, R. C. (1978). Adaptation. Scientific American, 239(3), 212-230.

Type
Journal article
Intellectual base
Primary research
Year
1978
Volume
239
Issue
3
Pages
212-230
DOI registrant
Springer Nature
Link
https://doi.org/10.1038/scientificamerican0978-212matched
Cited from
philosophy

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Teleology
    • This sourceLewontin adaptation methodological caution against adaptationism.

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:979d4c0576c8 · see in the full table